# SDR DALA2019100705768

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LONGERON 17R AND STA 1037 (CPAX) (SM). NRC 00535: FRAME LONGERON 17R AND STA 1037 WERE REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 4.
